# SDR CALA2025111011069

- Difficulty date: September 4, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 LOWR INNER DOOR SILL CORRODED ON UPPER SURFACE   REMOVED CORROSION, AND FOUND TO BE OUT LIMITS IAW SRM 51-10- 02,  LOCATED, DRILLED AND INSTALLED A NEW INNER DOOR SILL IAW SRM 51-40-02 AND DWG 124A8501, REV T.
